An analogue of the logistic map in two dimensions

Dyuthi/Manakin Repository

An analogue of the logistic map in two dimensions

Show simple item record Harikrishnan, K P Nandakumaran, V M 2011-11-30T08:35:15Z 2011-11-30T08:35:15Z 1989-12-25
dc.identifier.issn 0375-9601
dc.identifier.other Physics Letters A Volume 142, Issues 8-9, 25 December 1989, Pages 483-489
dc.description.abstract This is a sequel to our earlier work on the modulated logistic map. Here, we first show that the map comes under the universality class of Feigenbaum. We then give evidence for the fact that our model can generate strange attractors in the unit square for an uncountable number of parameter values in the range μ∞<μ<1. Numerical plots of the attractor for several values of μ are given and the self-similar structure is explicity shown in one case. The fractal and information dimensions of the attractors for many values of μ are shown to be greater than one and the variation in their structure is analysed using the two Lyapunov exponents of the system. Our results suggest that the map can be considered as an analogue of the logistic map in two dimensions and may be useful in describing certain higher dimensional chaotic phenomena. en_US
dc.description.sponsorship Cochin University of Science & Technology en_US
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.subject logistic map en_US
dc.subject analogue en_US
dc.subject two dimensions en_US
dc.title An analogue of the logistic map in two dimensions en_US
dc.type Working Paper en_US
dc.contributor.faculty Technology en_US
dc.identifier.url en_US

Files in this item

Files Size Format View Description
Dyuthi-P0126.pdf 473Kb PDF View/Open PDF

This item appears in the following Collection(s)

Show simple item record

Search Dyuthi

Advanced Search


My Account